# SDR UALA2011072503795

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 83,680 hours, 10,200 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Bs 1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1850 LT SIDE GUIDE RAIL HAS SEVERAL DENTS.  REPAIRED PER UA-EVA- 81142.
